# SDR GTIA2017121402286

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 12,416 hours, 5,647 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905305
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR WITH A LOUD HUMMING NOISE EVENTUALLY NOISE STOPPED.  VENT BLOWER FAULT.  FOUND THE AVIONICS BLOWER FAN TO BE CAUSE OF THE BURNING ODOR ,  PERFORMED TSM 21-26-00-810-809-A.  R & R BLOWER FAN IAW AMM 21-26-51, OPS CHECKED GOOD.
